5 doctors weighed in:
Why do I get headaches when my adderal begins wearing off and how can I avoid them?
5 doctors weighed in

Dr. Bassam Amawi
Psychiatry
2 doctors agree
In brief: Neadache
One of the most common side effect, in addition to: anorexia, dry mouth, insomnia, abdominal pain and increase in blood pressure.

In brief: Neadache
One of the most common side effect, in addition to: anorexia, dry mouth, insomnia, abdominal pain and increase in blood pressure.
Dr. Bassam Amawi
Dr. Bassam Amawi
Thank
Dr. Alan Ali
Psychiatry
In brief: Adderall (dextroamphetamine and racemic amphetamine)
Not uncommon, more so when medicine peaking in blood.
Talk to your prescribing doctor about the symptom.

In brief: Adderall (dextroamphetamine and racemic amphetamine)
Not uncommon, more so when medicine peaking in blood.
Talk to your prescribing doctor about the symptom.
Dr. Alan Ali
Dr. Alan Ali
Thank
Dr. Brad Bobrin
Psychiatry
In brief: Interesting....
When stimulants wear off you can get such an effects.
First i would make sure that you are not having a decreased appetite as low glucose levels can do this. The other thing is to have a longer acting stimulant which will not have the rapid on-off which gives the headaches. That being said, even this may cause mild ha and so you may need a non-stimulant like strattera (atomoxetine).

In brief: Interesting....
When stimulants wear off you can get such an effects.
First i would make sure that you are not having a decreased appetite as low glucose levels can do this. The other thing is to have a longer acting stimulant which will not have the rapid on-off which gives the headaches. That being said, even this may cause mild ha and so you may need a non-stimulant like strattera (atomoxetine).
Dr. Brad Bobrin
Dr. Brad Bobrin
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
13 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors